Linearized oscillations in population dynamics
Date of Original Version
A linearized oscillation theorem due to Kulenović, Ladas and Meimaridou (1987, Quart. appl. Math. XLV, 155-164) and an extension of it are applied to obtain the oscillation of solutions of several equations which have appeared in population dynamics. They include the logistic equation with several delays, Nicholson's blowflies model as described by Gurney, Blythe and Nisbet (1980, Nature, Lond. 287, 17-21) and the Lasota-Wazewska model of the red blood cell supply in an animal. We also developed a linearized oscillation result for difference equations and applied it to several equations taken from the biological literature. © 1987 Society for Mathematical Biology.
Bulletin of Mathematical Biology
Kulenović, M. R., and G. Ladas. "Linearized oscillations in population dynamics." Bulletin of Mathematical Biology 49, 5 (1987): 615-627. doi:10.1007/BF02460139.